Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Uniform convergence results for Cauchy principal value integrals

Author: Philip Rabinowitz
Journal: Math. Comp. 56 (1991), 731-740
MSC: Primary 65D32; Secondary 41A05
MathSciNet review: 1068810
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A general uniform convergence theorem for numerical integration of Cauchy principal value integrals is proved. Seven special instances of this theorem are given as corollaries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A05

Retrieve articles in all journals with MSC: 65D32, 41A05

Additional Information

Keywords: Cauchy principal value integrals, uniform convergence, Hölder continuous functions, Jacobi weight, piecewise polynomials, splines, Lagrange interpolation, Bernstein polynomials, Hermite-Fejér polynomials
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society